# SDR SWIA200820079

- Difficulty date: August 26, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 22,052 hours, 31,482 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CUTOUT HAS CORROSION AT BOTTOM.  (C-CHECK)  REPLACED BOTTOM STRIP AT DOOR CUTOUT.
